MathSciNet Relay Station
MathSciNet bibliographic data
MR1369413 (97b:11079) 11G10 (11S15 14G20 14K15 14L05)
Coates, J.; Greenberg, R. Kummer theory for abelian varieties over local fields. Invent. Math. 124 (1996), no. 1-3, 129–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement